1887
banner image
/docserver/fulltext/jmp_55_10.pdf
Front cover image - large version

Volume 55, Issue 10, October 2014

Show / Hide descriptions
FEATURED ARTICLE
  • The algebra of two dimensional generalized Chebyshev-Koornwinder oscillator
Display: 20 | 50 | 100 items per page
1 2 | Next >
This is a required field
Please enter a valid email address
38d913362403a4a254fa758cb6527ba5 journal.issuezxybnytfddd
Scitation: Journal of Mathematical Physics - Browse
http://aip.metastore.ingenta.com/content/aip/journal/jmp/55/10
BROWSE_VIEW_TOC